# SDR VTZA97147

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Pod
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 6267 - IAD-BTV - DURING DESCENT, MADE AN SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS POD SMOKE WARNING LIGHT ILLUMINATED.  AIRCRAFT WENT OT GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 41461, MEL 26-3.  MAINTENANCE CLOSED DMI 41461, BY REMOVING AND REPLACING POD SMOKE DETECTOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
